MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 4 / 20 MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 4 / 20 MM; KNEE TIBIAL INSERT
Model Number 02.07.0420FUC
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 june 2022: lot 133337: (b)(4) items manufactured and released on 10-oct-2013.Expiration date: 2018-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional implant involved: batch review performed on 14 june 2022 gmk-primary 02.07.1204r tibial tray fixed cemented size 4 r (k090988) lot 136136: (b)(4) items manufactured and released on 11-mar-2014.Expiration date: 2019-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary knee surgeon on (b)(6) 2015.On (b)(6) 2017, the patient fell and came in reporting laxity.The surgery swapped the 12mm poly for a 17mm poly.On (b)(6) 2017, the patient was revised again.The patient fell and came in reporting laxity.The surgeon swapped the 17mm insert for a 20mm insert.The surgery was completed successfully.On (b)(6) 2022, the patient came in reporting instability due to laxity and the cause is unknown.The surgeon revised the insert and tibial tray and the surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 4 / 20 MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14927433
Report Number3005180920-2022-00507
Device Sequence Number5813940
Product Code JWH
UDI-Device Identifier07630030818035
UDI-Public07630030818035
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model Number02.07.0420FUC
Device Catalogue Number02.07.0420FUC
Device Lot Number133337
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale